# SDR CA110208017

- Difficulty date: February 8, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 39,459 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D228780001
- Condition: Cracked
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE THE FLIGHT CREW REPORTED THAT THE LANDING GEARS COULD NOT BE RETRACTED SO THEY RETURNED AND LANDED. MAINTENANCE REPORTED THAT THE RIGHT MAIN LANDING GEAR INBOARD PROXIMITY SENSOR WAS FOUND CRACKED, POSSIBLE CAUSE SUSPECTED TO BE GRAVEL DAMAGE. THE PROXIMITY SENSOR WAS REPLACED, RETRACTION TESTS ACCOMPLISHED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
